I get out of the blue flare ups of acid reflux, burping and stomach pain
25 Sep 2013
Hey risjr7. Yes bystolic causes acid reflux well actually it just makes milder symptoms you already had & may not have even noticed alot worse. My Dr told me to buy over the counter 150mg Ranitidine tablets & take 1 each morning. Walmarts equate brand is a great value for a larger quantity & work good.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... lowering my bp just slowing down my heart.Need some input on what my next action should be
1 answer • 22 Feb 2012
I started taking 5 mg Bystolic about 1 year and a half ago fo high blood pressure and I have gained about 15 lbs. I have been diagnosed with Fatty ...
1 answer • 27 Mar 2014
1 answer • 9 Jan 2015
I often have a very uncomfortable whirling wind feeling in my stomach and the need to burp. Will this product help? Burping does not actually relieve ...
1 answer • 6 Apr 2015
I had the severe stomach pain, acid, bloating, burping side effects after taking just 2 lisinopril.?
... I am having the same symptoms again, a month after stopping it. Did anyone else, experience the same thing ?
0 answers • 25 Jul 2015